# SDR FDEA202107051687

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 81,278 hours, 31,772 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 655714611
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR AFT UPPER INTERIOR CORNER IS CRACKED  REMOVED AND REPLACED FWD CARGO DOOR AFT INTERIOR CORNER IAW BAC DWG 143N6603 REV:F AND B757 SRM   51-40-02
